The Body Feels Weak, And Cold Feet After Consumption Of Slimming Drugs?

Illustration of The Body Feels Weak, And Cold Feet After Consumption Of Slimming Drugs?
Illustration: The Body Feels Weak, And Cold Feet After Consumption Of Slimming Drugs? post.healthline.com

I take diet drugs but after I drink my feet often feel cold. My body is also weak. Is there a problem with the heart when consuming slimming drugs? 🙏🏻

1 Answer:

Hello Inggit, thank you for asking HealthReplies.com.


Let me introduce myself, Dr. Rio will try to answer your question.


Ideal body weight is everyone's dream, and it is not uncommon for people to use several methods in order to lose weight quickly and instantly. Some people choose slimming drugs. In connection with the problem you are asking, I cannot be sure that the medicine you are taking is safe or not, because there are so many brands and types of slimming drugs.


The use of slimming drugs that are not registered with BPOM is not recommended because it is likely to cause bad side effects such as heart, kidney, etc. Be careful in the use of slimming drugs with the content of neutramin, because it can increase some of the risks above.


In addition, diet with slimming drugs without balanced with a healthy lifestyle is not good, and arguably useless and will not have much effect. Actually in losing weight, it doesn't have to be done in an extreme way, some ways to lose weight that are healthy include:

Reduce calorie intake, such as eating high in protein and low in carbohydrates.
Do not stop eating, but reducing the size of the meal is right.
Balance with regular exercise, sports such as running, or regular aerobics every day tend to provide a stable weight loss and last a long time.
Avoid dehydration, while dieting, keep an eye on your fluid intake.
Be careful in consuming slimming drugs.
Consult a clinical nutritionist doctor for a very appropriate calorie intake.

Responding to your complaints cold feet can be caused by many things, but the closest is you are dehydrated or lack of fluids, lack of blood glucose can also trigger it.


Here are some tips on a healthy diet ala HealthReplies.com.


That's all the answers I can give, thank you very much :)

: by

Related Question

Is It A Symptom Of A Fever When You Have Dehydration?

Is It A Symptom Of A Fever When You Have Dehydration?

(1 year ago)

I want to ask my sister, I have a fever, 2 days and sometimes vomit suddenly my sister has a seizure, why? Does it include symptoms of dehydration? Thank you...

Feels Like Catching A Cold In 3 Months Pregnancy?

Feels Like Catching A Cold In 3 Months Pregnancy?

(1 year ago)

Thank you, I want to ask. now I am pregnant with my second child, I have entered 3 months, but my stomach really feels like I’m catching a cold. But there is no nausea. Even ...

The Solution In Dealing With Stroke Patients Whose Memory Starts To Disappear?

The Solution In Dealing With Stroke Patients Whose Memory Starts To Disappear?

(1 year ago)

Hello .. I want to ask .. My father suffered a stroke half the body has been 2 years and so far only undergoing outpatient treatment at the nearest health center. But if you pay at...

Leave a Reply

Your email address will not be published. Required fields are marked *